# SDR CA960312023

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 6895573
- Condition: Intermittent
- Location: Eng Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INTERMITTENT OPERATION, SUSPECT LOOSE INTERNAL COMPONENT AS EXCITER WORKS FOR 3-5 SECONDS IF TAPPED.
